ISSN: 2230-9829
Volume 5, Issue 1, 2012, Pages 1-160                                                             Articles: 1-15

THE HADAMARD PRODUCT OF ANALYTIC FUNCTIONS
Author(s): Hüseyin Tuna and Aytekin Eryilmaz
Abstract                                    Download article                                     Pages 1-5

EXISTENCE PROOF OF FINITELY MANY INDEPENDENT FUZZY VECTORS
Author(s): Kakuzo Iwamura, Masayuki Kageyama and Shigeru Kitakubo
Abstract                                     Download article                                     Pages 7-14

DOUBLY WARPED PRODUCT SUBMANIFOLD OF A T-MANIFOLD
Author(s): Reem Al-Ghefari
Abstract                                     Download article                                     Pages 15-22

A SOLUTION OF COLLATZ CONJECTURE
Author(s): Nicola Fragnito
Abstract                                     Download article                                     Pages 23-53

THE GAUSS RADON TRANSFORM
Author(s): Cheng Chang and Jeremy J. Becnel
Abstract                                     Download article                                     Pages 55-78

SOME RESULTS ON SUBSPACE-HYPERCYCLIC OPERATORS
Author(s): Sorayya Talebi and Mansooreh Moosapoor
Abstract                                     Download article                                     Pages 79-85

ITERATIVE SHOOTING METHOD FOR SOLVING TWO POINT BOUNDARY VALUE PROBLEM ON AN INFINITE INTERVAL
Author(s): R. A. Oderinu and Y. A. S. Aregbesola
Abstract                                     Download article                                     Pages 87-94

THE ONE DIMENSIONAL REGULARITY OF THE CONTINUOUS WAVELET TRANSFORM APPLIED TO WEAK SOLUTIONS
Author(s): Jaime Navarro
Abstract                                     Download article                                     Pages 95-111

GENERALIZED QUASITRIANGULAR HOPF ALGEBRAS
Author(s): Beishang Ren, Shixun Lin and Jiayi Xia
Abstract                                    Download article                                     Pages 113-120

ON SINGULAR CAUCHY PROBLEM OF EULER-POISSON DARBOUX EQUATION
Author(s): C. C. Wanjala Iyaya, W. A. Manyonge and Joseph Esekon
Abstract                                     Download article                                     Pages 121-136

ON THE CHARACTERIZATION OF CLASS OF NON-NORMAL OPERATORS IN A HILBERT SPACE
Author(s): Mile K. Justus, Nzimbi M. Bernard and Moindi K. Steve
Abstract                                     Download article                                     Pages 137-142

REFINED DISTRIBUTION CLASS AND SPECTRAL CLASS OF SELF-SIMILAR SET
Author(s): Ziting Song
Abstract                                     Download article                 Pages 143-150 PDF

GROWTH SERIES OF THE MONOID IN THE ELLIPTIC ARTIN GROUP OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                     Download article                                     Pages 151-153
GROWTH SERIES OF THE MONOID IN THE ELLIPTIC ARTIN GROUP OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                     Download article                                     Pages 155-157
GROWTH SERIES OF THE MONOID
Author(s): Tadayoshi Takebayashi
Abstract                                     Download article                                     Pages 159-160